# SDR CALA0500402

- Difficulty date: November 13, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 58,665 hours, 26,679 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524B
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN AFT CARGO DOOR INNER SKIN AT LIGHTENING HOLE ABOVE DOOR HANDLE, STA 807-847.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5232-01068.
